MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRIT HEMI SOLIDBACK CUP 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRIT HEMI SOLIDBACK CUP 58MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 500-03-58F
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a trident shell was reported.The event was confirmed via clinician review of the provided medical records.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical information by a clinical consultant indicated: "there is evidence of loss of fixation of the acetabular component with revision to a pressfit cup with bone graft and mesh in the supra- acetabular region.There is also evidence of stem fracture through the trunnion.Loss of fixation of a pressfit acetabular component and subsequent fracture of the trunnion of the femoral component is confirmed.The root cause of these mechanical failures cannot be determined from the limited documentation provided." product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to loosening of the shell.A review of the provided medical information by a clinical consultant indicated: "there is evidence of loss of fixation of the acetabular component with revision to a pressfit cup with bone graft and mesh in the supra- acetabular region.There is also evidence of stem fracture through the trunnion.Loss of fixation of a pressfit acetabular component and subsequent fracture of the trunnion of the femoral component is confirmed.The root cause of these mechanical failures cannot be determined from the limited documentation provided." no further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported the patient had a hip cup revision due to aseptic loosening.

Brand Name
PRIMARY TRIT HEMI SOLIDBACK CUP 58MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key19202138
Report Number0002249697-2024-00659
Device Sequence Number18154906
Product Code LPH
UDI-Device Identifier07613327040050
UDI-Public07613327040050
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K081171
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Catalogue Number500-03-58F
Device Lot NumberMJKN2M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight150 KG